# SDR SWAA2016090255715

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 30,850 hours, 17,911 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FORWARD BULKHEAD CRACKED BEHIND A-SIDE RETURN FILTER REAR SPAR VAPER BARRIER FIBER GLASS PANEL ON FORWARD SIDE OF MAIN WHEEL WELL.  REPAIRED PANEL IAW EA.
